Aa
Aa
A
A
A
Close
Avatar universal

I think my doc thinks I'm a hypochondriac!!

Here's what's going on: Ever since I stopped taking Advair, I've become hypersensitive to any and all drugs!! Everything from Prilosec to Tagament. From vitamins to digestive enzymes. From Albuterol Sulfate (in nebulizer) to Singulair. Everything that I ingest in pill form or inhale (chemically) results in a SEVERE allergic reaction or SEVERE adverse reactions!! I've learned to combat the GERD by controlling my diet and eating more raw foods seems to do the trick. BUT my asthma really concerns me. When I last braved a nebulizer treatment with Albuterol, about an hour later I felt as if I were going to suffocate. I've ordered a Himalayan salt pipe for this and I PRAY TO GOD that I don't have any adverse reactions to it. I PRAY TO GOD that it works.

With all this being said: Can anyone tell me if this condition has a name? What could I be suffering from? Is it simply an after effect from being on Salmeterol for 3 years (Advair)? Will it disappear after a time or will I have to learn to live with this for the rest of my life?
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
well advair is a steroid and it acts  on the adrenalin..to relive inflammation.. in the lungs to open constricted airways to breath..the  only thing this could become from advair  realy nothing wants you stop taking it..it,s done...but did you ween urself off of it?? it can cause adverse problems but thats only wile your using it..no i cant say the advair is a factor in whats going on with you..if your doc seen that you were having reactions from what you were saying then he should  investigate  this... ANXIETY'S WILL MAKE YOUR WORST FEARS COME TO REALTY..I KNOW IM ONE OF THEM...BUT I GUARANTEED THAT IF YOU WERE GOING TO HAVE ANY PROBLEMS FROM THE ADVAIR YOU WOULD HAVE..     JAMES..
Helpful - 0
Avatar universal
I was on Advair for a long time myself - I got off after reading about side effect of "can cause sudden death". It does weaken the lung/bronchi and it is possible after such extensive use, hypersensitivity ensued. It took me a while to get into some normalcy. I felt absolutely terrible and hard to breath when I first stopped. Perhaps there is also a reaction to the sulfate family happening in your body. Nebulizer solutions often use sulfate as a preservative. I had to stop because of that. I don't know what is in singulair. I do ok with it.  As for the gerd, I have been dealing with that as well. I combat it the same way as you do. Only time will tell if all these reactions calm down. It is quite possible they will but not without out additional alternative medical help.
Helpful - 0
Have an Answer?

You are reading content posted in the Rare Diseases Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
New study links cell phones to slightly increased cancer risk. Should you be concerned?
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.